# SDR 2025FA0000163

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: General aviation
- Aircraft: N384CM
- Make and model: Boeing 767-38A
- Aircraft serial: 29617
- Aircraft time: 101,923 hours, 16,881 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G6275R
- Condition: Cracked
- Location: Zone 200
- Part time: 101,923 hours, 16,881 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT AFTER BDSF CONVERSION COCKPIT WINDOW 1R (FRONT RIGHT) SHATTERED AT FLIGHT LEVEL 30,000 FT.
